MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING 2.0 SYS 6.25

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING 2.0 SYS 6.25
Model Number MAL-1001-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Newer ring version works poorly and twists on insertion and has failed on 3 consecutive patients.Not patient injury, but required use of iris hooks which added to surgical center cost.Iris hooks required on 3 patients (one patient used two rings, both failed to work).

Brand Name
MST
Common Device Name
MALYUGIN RING 2.0 SYS 6.25
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key24749701
Report Number3019924-2026-00085
Device Sequence Number9165742
Product Code HOC
UDI-Device Identifier00844685006120
UDI-Public00844685006120
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAL-1001-1
Device Catalogue NumberMAL-1001-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown